# SDR DALA2021092005623

- Difficulty date: September 17, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N860NW
- Make and model: Airbus A330-223
- Aircraft serial: 0778
- Aircraft time: 62,585 hours, 7,860 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3360 -ATB- DUE TO NBR 2 IDG OIL SYSTEM FAULT. CORRECTIVE ACTION: REPLACED NBR 2 IDG. (1952327)
